Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 9 > No. 3


Soft *b - Open Sets and Soft *b - Continuous Functions

PP: 83-88
Kh. Abd-Rabou, I. K. Halfa, K. Barakat, M. El sayed,
In this paper, we introduce a new class of open soft sets in soft topological spaces, called soft *b− open. Then the relationships among soft α− open, soft semi−open, soft pre−open and soft β− open are discussed. Also we introduce some types of continuous soft functions based on b*−open soft set, namely soft b*−continuous and b*− open soft function and we discuss the relations between these types and other weaker forms of continuous soft functions. Finally we study some of their properties.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved